# SDR DALA2019112526893

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM REPAIRED PER SRM 53--00-51
